Table of Contents Author Guidelines Submit a Manuscript
International Journal of Optics
Volume 2012 (2012), Article ID 831604, 18 pages
http://dx.doi.org/10.1155/2012/831604
Research Article

The Proper Orthogonal Decomposition for Dimensionality Reduction in Mode-Locked Lasers and Optical Systems

1Department of Applied Mathematics, University of Washington, Seattle, WA 98195-2420, USA
2Department of Mathematics and Physics, Azusa Pacific University, P.O. Box 7000, Azusa, CA 91702-7000, USA

Received 6 May 2011; Accepted 24 June 2011

Academic Editor: Sonia Boscolo

Copyright © 2012 Eli Shlizerman et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Eli Shlizerman, Edwin Ding, Matthew O. Williams, and J. Nathan Kutz, “The Proper Orthogonal Decomposition for Dimensionality Reduction in Mode-Locked Lasers and Optical Systems,” International Journal of Optics, vol. 2012, Article ID 831604, 18 pages, 2012. doi:10.1155/2012/831604